# SDR 2002FA0001222

- Difficulty date: September 30, 2002
- Submitted: October 25, 2002
- Operation: General aviation
- Aircraft: N690HT
- Make and model: Gulstm 690B
- Aircraft serial: 11467
- Engine: Garrtt TPE331*
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 580505
- Part serial: 01A73B
- Condition: Defective
- Location: Egt
- Part time: 214 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NON-LINEAR ERROR GAGE READS COOLER THAN INPUT 5 DEGREE AT 400, 6 DEGREE C 500, 7 DEGREES C 600 AS HIGH AS 10 DEGREE AT TIMES ZERO ERROR AT 200 DEGREE.  DEFECT FOUND DURING CALIBRATION OF EGT DUE TO TEMP SPLITS.
